Alert archive / North Carolina / Wind Advisories in 2026
Wind Advisory 1, NWS Wilmington, NC
NWS Wilmington, NC issued this wind advisory at Mar 16, 2026, 1:45 AM EDT for Brunswick County, New Hanover County, Pender County, North Carolina; Georgetown County, Horry County, South Carolina. It took effect at Mar 16, 2026, 8:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 16, 2026, 1:45 AM EDT (05:45 UTC)
- In effect from
- Mar 16, 2026, 8:00 AM EDT
- Expired
- Mar 16, 2026, 1:45 PM EDT
- In force
- 6 hr
- Issued by
- NWS Wilmington, NC
Counties Brunswick County, NC, New Hanover County, NC, Pender County, NC, Georgetown County, SC, Horry County, SC
The radar
The Wilmington radar (KLTX), 3 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 5.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 875 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
297 WWUS72 KILM 160545 NPWILM URGENT - WEATHER MESSAGE National Weather Service Wilmington NC 145 AM EDT Mon Mar 16 2026 NCZ106-108-110-SCZ054-056-161800- /O.NEW.KILM.WI.Y.0001.260316T1200Z-260316T2300Z/ /O.NEW.KILM.FZ.A.0001.260318T0600Z-260318T1400Z/ Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry-Coastal Georgetown- Including the cities of Southport, Garden City, Carolina Beach, Masonboro, Seagate, North Myrtle Beach, Georgetown, Sunset Beach, Little River, Murrells Inlet, Socastee, Oak Island, Myrtle Grove, Ogden, Surf City, Myrtle Beach, and Long Beach 145 AM EDT Mon Mar 16 2026 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 7 PM EDT THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * WHAT...For the Wind Advisory, south winds 20 to 30 mph with gusts up to 50 mph expected. For the Freeze Watch, sub-freezing temperatures possible. * WHERE...In North Carolina, Coastal Brunswick, Coastal New Hanover, and Coastal Pender Counties. In South Carolina, Coastal Georgetown and Coastal Horry Counties. * WHEN...For the Wind Advisory, from 8 AM this morning to 7 PM EDT this evening. For the Freeze Watch, from late Tuesday night through Wednesday morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Take steps now to protect tender plants from the cold. && $$ NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-058-059- 161800- /O.NEW.KILM.FZ.A.0001.260318T0600Z-260318T1400Z/ Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover-Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-Williamsburg- Inland Georgetown-Central Horry-Northern Horry- Including the cities of Shallotte, Dillon, Marion, Green Sea, Conway, Bladenboro, Florence, Bucksport, Boiling Spring Lakes, Bennettsville, Mullins, Longs, Tabor City, Kingstree, Elizabethtown, Burgaw, Loris, Leland, Andrews, McColl, Aynor, Hartsville, North Hartsville, Whiteville, Darlington, Chadbourn, Lumberton, Lake Waccamaw, and Wilmington 145 AM EDT Mon Mar 16 2026 ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * WHAT...Sub-freezing temperatures dipping into the upper 20s. * WHERE...Portions of southeast North Carolina and northeast South Carolina. * WHEN...From late Tuesday night through Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ III
2 follow-up statements
802 WWUS72 KILM 161452 NPWILM URGENT - WEATHER MESSAGE National Weather Service Wilmington NC 1052 AM EDT Mon Mar 16 2026 NCZ106-108-110-SCZ054-056-162300- /O.CON.KILM.WI.Y.0001.000000T0000Z-260316T2300Z/ /O.CON.KILM.FZ.A.0001.260318T0600Z-260318T1400Z/ Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry-Coastal Georgetown- Including the cities of Myrtle Grove, Garden City, Long Beach, North Myrtle Beach, Seagate, Little River, Socastee, Masonboro, Ogden, Southport, Surf City, Carolina Beach, Oak Island, Myrtle Beach, Georgetown, Sunset Beach, and Murrells Inlet 1052 AM EDT Mon Mar 16 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * WHAT...For the Wind Advisory, south winds 20 to 30 mph with gusts up to 50 mph. For the Freeze Watch, sub-freezing temperatures possible. * WHERE...In North Carolina, Coastal Brunswick, Coastal New Hanover, and Coastal Pender Counties. In South Carolina, Coastal Georgetown and Coastal Horry Counties. * WHEN...For the Wind Advisory, until 7 PM EDT this evening. For the Freeze Watch, from late Tuesday night through Wednesday morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Take steps now to protect tender plants from the cold. && $$ NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-058-059- 162300- /O.CON.KILM.FZ.A.0001.260318T0600Z-260318T1400Z/ Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover-Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-Williamsburg- Inland Georgetown-Central Horry-Northern Horry- Including the cities of Andrews, Boiling Spring Lakes, Elizabethtown, Darlington, Longs, Lake Waccamaw, Hartsville, Mullins, Conway, Burgaw, Whiteville, Kingstree, North Hartsville, Shallotte, Aynor, Tabor City, Bladenboro, Florence, Bucksport, Loris, Bennettsville, Leland, Green Sea, Wilmington, McColl, Lumberton, Marion, Chadbourn, and Dillon 1052 AM EDT Mon Mar 16 2026 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * WHAT...Sub-freezing temperatures as low as the upper 20s. * WHERE...Portions of southeast North Carolina and northeast South Carolina. * WHEN...From late Tuesday night through Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ MAS
166 WWUS72 KILM 161745 NPWILM URGENT - WEATHER MESSAGE National Weather Service Wilmington NC 145 PM EDT Mon Mar 16 2026 NCZ106-108-110-SCZ054-170700- /O.CAN.KILM.WI.Y.0001.000000T0000Z-260316T2300Z/ /O.UPG.KILM.FZ.A.0001.260318T0600Z-260318T1400Z/ /O.NEW.KILM.FZ.W.0001.260318T0600Z-260318T1400Z/ Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry- Including the cities of Myrtle Grove, Garden City, Long Beach, North Myrtle Beach, Seagate, Little River, Socastee, Masonboro, Ogden, Southport, Surf City, Carolina Beach, Oak Island, Myrtle Beach, and Sunset Beach 145 PM EDT Mon Mar 16 2026 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY... ...WIND ADVISORY IS CANCELLED... * WHAT...Freezing temperatures as low as around 32 expected. * WHERE...In North Carolina, Coastal Brunswick, Coastal New Hanover, and Coastal Pender Counties. In South Carolina, Coastal Horry County. * WHEN...From 2 AM to 10 AM EDT Wednesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ SCZ056-170700- /O.CAN.KILM.WI.Y.0001.000000T0000Z-260316T2300Z/ /O.CON.KILM.FZ.A.0001.260318T0600Z-260318T1400Z/ Coastal Georgetown- Including the cities of Murrells Inlet and Georgetown 145 PM EDT Mon Mar 16 2026 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... ...WIND ADVISORY IS CANCELLED... * WHAT...Temperatures as low as around 33 possible. * WHERE...Coastal Georgetown County. * WHEN...From late Tuesday night through Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-058-059- 170700- /O.UPG.KILM.FZ.A.0001.260318T0600Z-260318T1400Z/ /O.NEW.KILM.FZ.W.0001.260318T0600Z-260318T1400Z/ Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover-Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-Williamsburg- Inland Georgetown-Central Horry-Northern Horry- Including the cities of Andrews, Boiling Spring Lakes, Elizabethtown, Darlington, Longs, Lake Waccamaw, Hartsville, Mullins, Conway, Burgaw, Whiteville, Kingstree, North Hartsville, Shallotte, Aynor, Tabor City, Bladenboro, Florence, Bucksport, Loris, Bennettsville, Leland, Green Sea, Wilmington, McColl, Lumberton, Marion, Chadbourn, and Dillon 145 PM EDT Mon Mar 16 2026 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as the upper 20s to lower 30s expected. * WHERE...Portions of southeast North Carolina and northeast South Carolina. * WHEN...From 2 AM to 10 AM EDT Wednesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ MAS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this wind advisory went out at Mar 15, 7:59 PM EDT, 5 hours 46 minutes earlier. Its key messages:
- 1) A strong storm system will bring a marginal (1 out of 5) risk for isolated severe storms through tonight and an enhanced (3 out of 5 risk near coast) to moderate (4 out of 5 risk inland) threat for scattered to possibly widespread severe storms Monday afternoon and early evening. 2) Near-freezing temperatures are possible Monday night and subfreezing temperatures are expected Tuesday night.
Area forecast discussion, Mar 15, 7:59 PM EDT, 5 hours 46 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
759 PM EDT Sun Mar 15 2026
.WHAT HAS CHANGED...
Gale Warning has been hoisted for all local coastal waters for
Monday morning through late evening hours as latest guidance is
showing high probabilities of 35-40 kt gusts ahead of the squall
line. 0z aviation discussion below.
&&
.KEY MESSAGES...
1) A strong storm system will bring a marginal (1 out of 5) risk
for isolated severe storms through tonight and an enhanced (3
out of 5 risk near coast) to moderate (4 out of 5 risk inland)
threat for scattered to possibly widespread severe storms Monday
afternoon and early evening.
2) Near-freezing temperatures are possible Monday night and
subfreezing temperatures are expected Tuesday night.
&&
.DISCUSSION...
KEY MESSAGE 1... A strong storm system will bring a marginal (1
out of 5) risk for isolated severe storms through tonight and
an enhanced (3 out of 5 risk near coast) to moderate (4 out of 5
risk inland) threat for scattered to possibly widespread severe
storms Monday afternoon and early evening.
A strong storm system will bring a marginal (1 out of 5) risk
for isolated severe storms through tonight and an enhanced (3
out of 5 risk near coast) to moderate (4 out of 5 risk inland)
threat for scattered to possibly widespread severe storms Monday
afternoon and early evening.
A very active period is expected through Monday as anomolously
strong/deep upper trough to the northwest clips the region. A
surface warm front will shift north through SE NC and NE SC today
with the region solidly in the pre-cold frontal warm sector tonight
into Monday. There will be a low risk for a few severe storms w/
damaging straight-line winds, large hail, and/or mainly weak
tornadoes through tonight.
The strong surface cold front will approach SE NC and NE SC from the
west later Monday morning before pushing through the area and
offshore through the afternoon into early evening. Generally expect
more isolated storms early in the day which will bring a risk for
damaging winds, large hail and tornadoes (possibly strong). Then a
squall line ahead of the cold front will impact the area from west
to east in the afternoon through possibly early evening with the
main hazard being damaging straight-line wind gusts, although
isolated tornadoes (maybe strong) are also possible. However, it
should be noted that there is still some uncertainty in the severe
weather risk, especially near the coast up into the Cape Fear where
there should be a decent marine influence that would limit
instability there. Much will likely depend on how intense the squall
line becomes as the stronger it is the more likely it will be able
to penetrate the marine layer and bring stronger winds to the
surface, especially the farther inland you go.
Also, even outside of any strong to severe storms there will be a
risk for wind gusts up to around 50 mph Monday, especially if any
breaks in the clouds occur, and this could prompt a Wind Advisory
when/if confidence increases.
KEY MESSAGE 2... Near-freezing temperatures are possible Monday
night and subfreezing temperatures are expected Tuesday night.
Temps are expected to bottom out in the 30s Monday night.
Although some guidance indicates temps aob freezing, favored the
warmer guidance due to winds staying up through the night and
guidance is typically too warm in this scenario. The wind
should also preclude areas of frost. A freeze is likely though
Tuesday night for most areas except perhaps right at the coast,
with light wind and good radiational cooling conditions as the
center of sfc high pressure resides close to the region. Another
freeze is then possible Wednesday night but confidence is lower
for that ones as it may be just confined to typical colder
spots.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
Low cloud deck developing due to moist, onshore flow will
linger into early overnight hours. Overall, expecting these
clouds to remain scattered in nature with VFR conditions
prevailing, though can't rule out brief periods of low-end MVFR
cigs especially at coastal terminals. May see scattered showers
overnight, but rain/thunderstorm chances increase after sunrise
tomorrow. Current forecast has scattered storms moving across
from the south late morning through early afternoon, with
potential for severe weather in any storms that develop (strong
winds, hail and tornadoes). These storms will be followed by a
squall line moving across the area from the west Monday
afternoon - early evening, accompanied by strong winds (gusts
60+ kt possible) and potentially isolated tornadoes. There is
potential this line will weaken as it approaches the coast due
to marine influence.
Outside of any strong winds in thunderstorms, southerly winds
will be gusty for majority of the day Monday, especially where
any cloud breaks occur and we get good mixing. There is
potential for 35-40 kt wind gusts late morning through the
afternoon ahead of the squall line. Elevated winds aloft will
also contribute to LLWS for coastal terminals for most of the
day tomorrow, with southerly winds ~45kt at 2000ft. Winds begin
turning westerly towards end of the TAF period behind the squall
line and associated cold front.
Extended Forecast... After the cold frontal passage Monday night,
VFR conditions should return and prevail through Thursday.
&&
.MARINE...
Through Monday... No big changes to the previous forecast with
moderate to high confidence through the period. Hazardous marine
conditions are expected through the period with gale force gusts
possible, although not likely enough to prompt a Gale Watch or
Warning due to the cool nearshore waters which will limit
instability and vertical mixing down of stronger winds aloft.
At the very least gale to storm force wind gusts will likely
occur in any strong to severe storms, along with the potential
for waterspouts. Sea fog could also develop later today and
continue into Monday, possibly becoming dense, as warmer and
moister air moves in ahead of a strong cold front due to strong
southerly winds.
Monday Night through Friday... The SCA continues through
Tuesday morning with frequent gusts around 30 kt expected. Gale-
force gusts are possible as well, but mainly confined to
convection and can be handled with Special Marine Warnings.
Fairly benign marine conditions thereafter through Friday with
wind no higher than 10-15 kt at times and seas consistently in
the 2-4 ft range.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
NC...None.
SC...None.
MARINE...Small Craft Advisory until 10 AM EDT Monday for AMZ250-252.
Gale Warning from 10 AM Monday to midnight EDT Monday night
for AMZ250-252-254-256.
Small Craft Advisory until 10 AM EDT Monday for AMZ254-256.
&&
WHAT HAS CHANGED...VAO
KEY MESSAGES...ILM
DISCUSSION...RJB/MAS
AVIATION...VAO
MARINE...RJB/MASHazardous weather outlook, Mar 15, 8:03 PM EDT, 5 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 803 PM EDT Sun Mar 15 2026 AMZ250-252-170015- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 803 PM EDT Sun Mar 15 2026 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT MONDAY... ...GALE WARNING IN EFFECT FROM 10 AM MONDAY TO MIDNIGHT EDT MONDAY NIGHT... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. AMZ254-256-170015- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 803 PM EDT Sun Mar 15 2026 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT MONDAY... ...GALE WARNING IN EFFECT FROM 10 AM MONDAY TO MIDNIGHT EDT MONDAY NIGHT... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-054>056-058-059- 170015- Robeson-Bladen-Columbus-Inland Pender-Coastal Pender- Inland New Hanover-Coastal New Hanover-Inland Brunswick- Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown- Central Horry-Northern Horry- 803 PM EDT Sun Mar 15 2026 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong to severe thunderstorms with damaging winds, tornadoes and large hail are possible Monday, late morning through early evening. Wind gusts even outside of any storms could exceed 45 mph. Freezing temperatures expected Tuesday night, away from immediate coast, and, to a lesser degree, Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 8:02 PM EDT | Gale Warning | ILM | 28 hr | |
| Mar 16, 1:45 AM EDT | Freeze Watch | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender, Robeson | 22 hr |
| Mar 16, 8:26 AM EDT | Special Weather Statement | ILM | Bladen, Columbus | 49 min |
| Mar 16, 9:57 AM EDT | Special Weather Statement | ILM | New Hanover, Pender | 33 min |
| Mar 16, 11:24 AM EDT | Special Marine Warning | ILM | 66 min | |
| Mar 16, 12:00 PM EDT | Special Marine Warning | ILM | 60 min | |
| Mar 16, 12:06 PM EDT | Special Weather Statement | ILM | Brunswick, New Hanover, Pender | 39 min |
| Mar 16, 1:02 PM EDT | Special Weather Statement | ILM | Pender | 28 min |
| Mar 16, 1:13 PM EDT | Special Marine Warning | ILM | 62 min | |
| Mar 16, 1:28 PM EDT | Severe Thunderstorm Warning | ILM | Brunswick, New Hanover, Pender | 62 min |
| Mar 16, 1:45 PM EDT | Freeze Warning | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender, Robeson | 43 hr |
| Mar 16, 1:52 PM EDT | Special Marine Warning | ILM | 38 min | |
| Mar 16, 2:26 PM EDT | Special Weather Statement | ILM | Bladen | 19 min |
| Mar 16, 2:29 PM EDT | Special Weather Statement | ILM | Brunswick, New Hanover | 46 min |
| Mar 16, 2:42 PM EDT | Areal Flood Advisory | ILM | Brunswick, New Hanover | 93 min |
| Mar 16, 2:55 PM EDT | Special Weather Statement | ILM | Pender | 35 min |
| Mar 16, 3:36 PM EDT | Special Weather Statement | ILM | Columbus | 24 min |
| Mar 16, 6:01 PM EDT | Severe Thunderstorm Warning | ILM | Robeson | 44 min |
| Mar 16, 6:17 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Columbus, Robeson | 73 min |
| Mar 16, 7:08 PM EDT | Special Weather Statement | ILM | Bladen, Columbus | 67 min |
| Mar 16, 7:58 PM EDT | Special Weather Statement | ILM | New Hanover, Pender | 62 min |
| Mar 16, 2:36 PM EDT | Special Weather Statement | ILM | Georgetown | 24 min |
| Mar 16, 2:45 PM EDT | Tornado Warning | ILM | Georgetown | 19 min |
| Mar 16, 3:02 PM EDT | Severe Thunderstorm Warning | ILM | Horry | 32 min |
| Mar 16, 4:53 PM EDT | Special Weather Statement | ILM | Darlington, Marlboro | 52 min |
| Mar 16, 5:46 PM EDT | Special Weather Statement | ILM | Dillon, Florence, Marlboro | 44 min |
Nearby
Wind Advisories in North Carolina, 2026Wind Advisories in South Carolina, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.